HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Depression (https://www.healthboards.com/boards/depression/)
-   -   anti-depressant w/o side effect nausea (https://www.healthboards.com/boards/depression/1008078-anti-depressant-w-o-side-effect-nausea.html)

noevr 08-18-2015 09:05 PM

anti-depressant w/o side effect nausea
 
Help guys, should have posted this sooner, anyway I have psych appt tomorrow pm and I'm going to ask to go back on something for mild depression.

I went off celexa back in March because I was getting g ready to detox off pain meds because my PMD and I (and gastro dr.) thought my last 3 yrs of nausea was due to pain meds.

So I went off as many other meds as well to ensure nothing else was causing it.

Anyway, now I need to get back on something but want to find something that doesn't or is least likely to cause it.

I'm currently nocturnal which is bad. I'd really like to get that straight. Lots of migraines and I'm on topomax for that (I've come off that and am back on it).

So any ideas would be appreciated!!

Cathy


All times are GMT -7. The time now is 09:11 PM.